# SDR JR2R20230805586

- Difficulty date: August 6, 2023
- Submitted: August 6, 2023
- Operation: General aviation
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 18,128 hours, 10,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,128 hours, 10,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LH ISLE SEAT TRCK CORRODED
